Solvability of nonlinear equations
Doklady Akademii Nauk, Tome 175 (1967) no. 6, pp. 1219-1221
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_6_a4,
author = {I. M. Lavrent'ev},
title = {Solvability of nonlinear equations},
journal = {Doklady Akademii Nauk},
pages = {1219--1221},
year = {1967},
volume = {175},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_6_a4/}
}
I. M. Lavrent'ev. Solvability of nonlinear equations. Doklady Akademii Nauk, Tome 175 (1967) no. 6, pp. 1219-1221. http://geodesic.mathdoc.fr/item/DAN_1967_175_6_a4/